# SDR SWAA2024060787102

- Difficulty date: May 17, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N8634A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42522
- Aircraft time: 33,555 hours, 16,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 111A1322U10
- Condition: Cracked
- Location: A/C Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK L ANGLE RT A/C BAY AFT WALL (STA 663) UPPER INBD CORNER.  VERIFIED CRACK ON L-ANGLE ON RH A/C BAY; STA.663 UPPER INBD CORNER  WITH HFEC SURFACE INSPECTION IAW NDT MANUAL PART 6, 51-00-00, PROCEDURE 23.  LOCATED & DRILLED HOLES IN NEW ANGLE PER SRM 51-40-02.   INSPECTED C/A #3 LOCATING AND DRILLING OF HOLES IN NEW ANGLE IAW SRM 51-40-02.  REMOVED ANGLE IAW SRM 51-40-02.  R & R L-ANGLE IAW SRM 51-40-02.  INSTALLED CHECK VALVE DUCT IN LT A/C BAY IAW AMM 21-51-07.
